Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Glaucoma drugs: bronchial link
About the author: 
WDDTY Team

Beta-blocker eye drops used to treat glaucoma may well cause bronchial problems, including bronchospasms, in elderly patients who never had the symptoms before

Beta-blocker eye drops used to treat glaucoma may well cause bronchial problems, including bronchospasms, in elderly patients who never had the symptoms before. Researchers believe this can happen in up to 25 per cent of all patients.

Dr Paul Diggory, from Mayday Hospital in Croydon, England, believes the evidence he has discovered is overwhelming enough for ophthalmologists to change their treatment, even if patients are not currently complaining of breathlessness.

He pointed out that other options are open to doctors to treat glaucoma, and should be used in light of his findings (The Lancet, September 16, 1995).


You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved